# SDR 06FDEA03694

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION AT RT WING TANK END OF STRINGER 14.   REPAIR CARRIED OUT AT RT WING TANK END OF STRINGER 14, XORS 521 AS PER SRM 57-20-  00 FIGURE   10 COLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
